# SDR MWEA020087

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 9915558521
- Condition: Cracked
- Location: Station 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AFT PRESSURE BULKHEAD, FIRST FORMER UP FROM FLOOR ON RIGHT SIDE IS CRACKED IN RADIUS AT OUTBOARD END, STATION 996.  --  FABRICATED AND INSTALLED DOUBLERS.
